# SDR UPS06548032

- Difficulty date: September 5, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 18,967 hours, 12,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N111415
- Condition: Chafed
- Location: Bs 940 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FUSELAGE FRAME AT STA 940, S15L HAS CHAFE DAMAGE NEAR FRAME RADIUS.  REMOVED 15 FASTENERS FROM FRAME STA 940 LT S15L -S16L FOR ACCESS IAW SRM 51-40-02.  CUT OUT DAMAGE AREA IAW SRM 51-70-12-06.  DIMENSIONS OF CUTOUT 1.10L BY 0.030W.  COMPLIED WITH FINAL EA NR 757-5342-27-A154Z AND UPS EO NR B757-5310-20559A.
